# SDR HALA2018101200491

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 26,495 hours, 62,350 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0203
- Condition: Faulty
- Location: Lt Engine
- Part time: 2,003 hours, 4,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING CRUISE AT FL250 AMBER X DISPLAYED ON LEFT EPR AND SELECT FADEC L ALTN DISPLAYED. BONDING CHECK OFF NR 1 ENG EEC CHECK OK. REMOVED AND REPLACED EEC CONTROLLER NR 1 LT PER AMM 73-21-01-410-801 RTS OK.
